MURAL - Maynooth University Research Archive Library



    Items where Author is "Dickinson, H."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 4.

    Article

    Dickinson, H. and Dodson, M. M. (2001) Simultaneous Diophantine approximation on the circle and Hausdorff dimension. Mathematical Proceedings of the Cambridge Philosophical Society, 130 (3). pp. 515-522. ISSN 1469-8064

    Jin , Yuan and Dickinson, H. (2000) Apery sequences and Legendre transforms. Journal of the Australian Mathematical Society (Series A), 68 (3). pp. 349-356. ISSN 1446-8107

    Dickinson, H. and Dodson, M. M. (2000) Extremal manifolds and Hausdorff dimension. Duke Mathematical Journal, 101 (2). pp. 271-281. ISSN 1547-7398

    Dickinson, H. (1997) A note on the theorem of Jarník-Besicovitch. Glasgow Mathematical Journal, 39 (2). pp. 233-236. ISSN 0017-0895

    This list was generated on Mon Nov 11 22:17:07 2019 UTC.